Medical Questions > Mental Health > Anxiety and Stress Forum

Cymbalta causing nausea and chills ?

Hi everyone I am new here but looking for a place to discuss my anti anxiety/depression medication. I have been on Celexa for years but it has made me gain 45 plus pounds. Despite exercise and changes in eating habits. So my doctor recommended Cymbalta which is supposed to help with the weight and he says actually has a weight loss effect to it. I am on day two of taking the lowest dosage of 20 mlg of Cymbalta. I feel sick to my stomach and have the chills a little bit. No fever though. I feel nausea. Is this typical for first taking Cymbalta? And if so how long do I have to endure this until it stops making me feel sick.
What positive impact has Cymbalta had for you? Please don't scare me with a bunch of things unless you feel it really necessary. I am being treating for anxiety and OCD so I don't want to worry myself sicker.
Be gentle. Thanks. Wink
Did you find this post helpful?
|

User Profile
replied February 18th, 2008
Community Volunteer
I'm sorry no one got to this post before, but how are you doing on your medication now? It's too bad the other made you gain so much weight, I hope that is under control now. The important thing to remember is that even tho a doctor may prescribe something for you, you are the one who knows how you feel and if something is making you sick and for a long time, it really isn't helping you.... either it is going to replace the things that it is medicating with other sicknesses or it is going to add with the sicknesses.

There are many options out there for you, so just keep your doctor updated about your condition. He can't know what is going on with you if you don't tell him Smile
|
Did you find this post helpful?

replied February 15th, 2009
You're Not Alone
I too just started on Cymbalta two days ago... 20mgs. for a week, then 40mgs. thereafter. I also take Wellbutrin XL 150mgs a day. Have also had chills, headache, hand tremors and interrupted sleep pattern, waking up every 3 hours. All should likely subside, so I am waiting it out.
|
Did you find this post helpful?

replied June 10th, 2010
scared
why am i geting chills with cymbalta
|
Did you find this post helpful?

replied March 26th, 2011
WARNING.. WHAT THE DOCTORS DONT TELL YOU!!!
Well.. After 3 years of cymbalta. I have just been taken off.. I have had a shocking 3 years, and now just found out that is has been all due to this damn drug!!! any one else had these symptons.. And not realised that it is due to this drug!!!!!!??? Muscle spasms, blurred eyesite, aching joints, chills with goosebumps (i have it like every half hour), numbness, tingling, suicide attmepts and thoughts, delusional thining, paranoia, night sweats, and no sex, nighmares that have been like so bad, that I yell and scream all night, and wake my house hold up. My sleep study showed that I havent had a nights sleep in 3 years, in that restful sleep, that you need to recoup. It has broken up my marriage, which thankfully is back on track, and one of my children have left home (16yrs) due to thinking his mother is a psycho! WARNING FOR ANYONE IF YOU ARE GOING TO USE THIS..
|
Did you find this post helpful?
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...